MathSciNet Relay Station
MathSciNet bibliographic data
MR1724034 62G07 (41A30 42C40 62C20 62G20 94A08)
Donoho, David L. Wedgelets: nearly minimax estimation of edges. Ann. Statist. 27 (1999), no. 3, 859–897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement